Maxigesic Maxigesic PE Cold, Flu & Sinus Relief Tablets 50 tablets



  • Sale
  • Regular price
GST included. Shipping calculated at checkout.


Maxigesic PE is a world-first specific combination for Cold, Flu & Sinus Relief developed for Kiwis right here in New Zealand. Maxigesic PE targets: Body aches and pains Headache & sore throat Fever & inflammation Blocked or runny nose. It?€?s triple action for Cold, Flu & Sinus Relief. Ingredients Each tablet contains: Paracetamol 500mg Ibuprofen 200mg Phenylephrine Hydrochloride 2.5mgDirections & Precautions Do not take Maxigesic PE: If you have a stomach ulcer or other stomach disorders If you are allergic to ibuprofen, paracetamol, asprin, or other anti inflammatory medicines If you are pregnant or breastfeeding If you have impaired kidney function, impaired liver function, or heart problems If you are a heavy drinker If you have high blood pressure If you are taking anti-depressant medication Caution: Unless a doctor has told you to, do not take Maxigesic PE: With other medicines you are taking regulary With other medicines containing ibuprofen, paracetamol, aspirin, or other anti-inflammatory medicines With other medicines intended to treat the symptoms of the common cold If you have asthma If you are aged 65 or over If you have bleeding or vision problems May cause drowsiness. Avoid alcohol and driving. Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Adults and children over 12 years: Take 2 tablets every 4 hours as required up to a maximum of 8 tablets in 24 hours. Do not halve tablets.Do not use in children under 12 years old. Keep to the recommended dose. Don?€?t take this medicine for more than a few days at a time for adults or more than 48 hours at a time for children and adolescents aged 12?€?18 years unless advised to by a doctor. Do not exceed the recommended dose.

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.

Dispensed and Fulfilied by ChemistPlus

Contact phone: 09 520 0777